| Model Number |
SL-636 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had a wound treatment post-operatively.It was stated that the patient had the remains of the thread removed.